Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Complete locally affine spaces and algebraic hulls of matrix groups


Author: Louis Auslander
Journal: Bull. Amer. Math. Soc. 69 (1963), 242-243
DOI: https://doi.org/10.1090/S0002-9904-1963-10934-9
MathSciNet review: 0145448
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Auslander, On radicals of discrete subgroups of Lie groups (to appear). MR 152607
  • 2. L. Auslander, On the Euler characteristic of compact complete locally affine spaces. II, Bull. Amer. Math. Soc. 67 (1961), 405-406. MR 131833
  • 3. Ludwig Bieberbach, Über die Bewegungsgruppen der Euklidischen Räume, Math. Ann. 70 (1911), no. 3, 297–336 (German). MR 1511623, https://doi.org/10.1007/BF01564500
  • 4. Ludwig Bieberbach, Über die Bewegungsgruppen der Euklidischen Räume (Zweite Abhandlung.) Die Gruppen mit einem endlichen Fundamentalbereich, Math. Ann. 72 (1912), no. 3, 400–412 (German). MR 1511704, https://doi.org/10.1007/BF01456724
  • 5. H. C. Wang, On the deformation of lattice in a Lie group (to appear). MR 152606
  • 6. H. Zassenhaus, Beweis eines Stazes über diskrete Gruppen, Abh. Math. Sem. Univ. Hamburg. 12 (1938), 289-312.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10934-9

American Mathematical Society